MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS BABY SAFE FLOW-INFLATING RESUSCITATION DEVICE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL VITAL SIGNS BABY SAFE FLOW-INFLATING RESUSCITATION DEVICE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number VITAL SIGNS¿ BABY SAFE FLOW-INFLATING RESUSCITATION DEVICE, FLOW-INFLATING TRANS
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, no root cause could be determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported an issue on vital signs¿ baby safe flow-inflating resuscitation device, flow-inflating transport, fresh gas elbow, 7' oxygen tubing, disposable.Occlusion was discovered between flex tube and elbow.The issue was detected during clinical use, but no harm was reported.As an intervention, the defective unit was replaced with the backup unit.
 
Additional Manufacturer Narrative
Result of investigation: vyaire medical was able to confirm the reported issue and determined that the root cause was related to the personnel / training - operator error - assembly.As a corrective and preventive action, all the personnel involved were retrained on procedures (b)(4) to carry out the cleaning properly.A mesh will be placed on the container where component 070-700024a is put after it was molded, to separate any pellet that could fall on the container.This action will be carried out under (b)(4).

Brand Name
VITAL SIGNS BABY SAFE FLOW-INFLATING RESUSCITATION DEVICE
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10608543
Report Number8030673-2020-00120
Device Sequence Number19531378
Product Code BZD
UDI-Device Identifier10190752119109
UDI-Public(01)10190752119109
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K911465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ BABY SAFE FLOW-INFLATING RESUSCITATION DEVICE, FLOW-INFLATING TRANS
Device Catalogue Number5503EU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date09/30/2020
Supplement Report FDA Received Date11/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;